# SDR AU970664

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 350A38101832
- Condition: Cracked
- Location: M/R Trans
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION BI-DIRECTIONAL MOUNT CRACKED - FOUND DURING INSPECTION IAW AD/AS355/47
